Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 24, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 16, 2015, 12:05 PM CDT for Fulton County, Illinois. It took effect at Jun 17, 2015, 1:00 AM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2015, 12:05 PM CDT (17:05 UTC)
- In effect from
- Jun 17, 2015, 1:00 AM CDT
- Expired
- Jun 19, 2015, 8:00 AM CDT
- In force
- 55 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2).
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
070
WGUS43 KILX 161705
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CDT TUE JUN 16 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-170705-
/O.NEW.KILX.FL.W.0024.150617T0600Z-150619T0600Z/
/SEVI2.1.ER.150617T0600Z.150618T0600Z.150619T0000Z.NO/
1205 PM CDT TUE JUN 16 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* From late tonight until late Thursday night.
* At 1145 AM Tuesday the stage was 21.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 22.5 feet by early Thursday morning.The
river will fall below flood stage by Thursday evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
Seville 22 21.5 Tue 12 PM 22.1 22.5 20.9
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$6 follow-up statements
423
WGUS83 KILX 170228
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT TUE JUN 16 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-171628-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0417Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150618T2217Z.NO/
928 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Thursday evening.
* At 845 PM Tuesday the stage was 18.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Thursday afternoon.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
London Mills 15 18.1 Tue 9 PM 17.9 16.2 13.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-171627-
/O.EXT.KILX.FL.W.0024.150618T0600Z-150619T0000Z/
/SEVI2.1.ER.150618T0600Z.150618T1200Z.150618T1800Z.NO/
928 PM CDT TUE JUN 16 2015
The Flood Warning continues for
The Spoon River at Seville.
* From late Wednesday night until Thursday evening.
* At 845 PM Tuesday the stage was 21.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 22.1 feet by Thursday morning.The river
will fall below flood stage by Thursday afternoon.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
Seville 22 21.5 Tue 9 PM 21.7 22.1 20.5
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Shimon035
WGUS83 KILX 171419
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 AM CDT WED JUN 17 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-180419-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0600Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0000Z.NO/
919 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 845 AM Wednesday the stage was 17.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 17.8 Wed 9 AM 16.3 13.6 11.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-180418-
/O.EXT.KILX.FL.W.0024.150617T1657Z-150619T0959Z/
/SEVI2.1.ER.150617T1657Z.150618T0600Z.150619T0359Z.NO/
919 AM CDT WED JUN 17 2015
The Flood Warning continues for
The Spoon River at Seville.
* From this morning until late Thursday night.
* At 845 AM Wednesday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 22.7 feet by early tomorrow morning.The river will
fall below flood stage by tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 21.7 Wed 9 AM 22.7 21.4 18.8
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$223
WGUS83 KILX 180257
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
957 PM CDT WED JUN 17 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-181657-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T0900Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0300Z.NO/
957 PM CDT WED JUN 17 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 845 PM Wednesday the stage was 17.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 17.6 Wed 9 PM 17.0 13.7 11.5
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-181657-
/O.CON.KILX.FL.W.0024.000000T0000Z-150619T0959Z/
/SEVI2.1.ER.150617T1945Z.150618T0600Z.150619T0359Z.NO/
957 PM CDT WED JUN 17 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until late Thursday night.
* At 945 PM Wednesday the stage was 22.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.5 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow evening.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 22.3 Wed 10 PM 22.5 21.6 19.5
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
Shimon223
WGUS83 KILX 181351
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
851 AM CDT THU JUN 18 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-190351-
/O.EXT.KILX.FL.W.0022.000000T0000Z-150619T1440Z/
/LNMI2.1.ER.150616T0000Z.150617T0130Z.150619T0840Z.NO/
851 AM CDT THU JUN 18 2015
The Flood Warning continues for
The Spoon River at London Mills.
* Until Friday morning.
* At 745 AM Thursday the stage was 17.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
London Mills 15 17.2 Thu 8 AM 14.5 11.7 9.9
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-190351-
/O.EXT.KILX.FL.W.0024.000000T0000Z-150619T1500Z/
/SEVI2.1.ER.150617T1945Z.150618T1800Z.150619T0900Z.NO/
851 AM CDT THU JUN 18 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Friday morning.
* At 745 AM Thursday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 22.5 Thu 8 AM 21.8 19.2 16.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$987
WGUS83 KILX 190251
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
951 PM CDT THU JUN 18 2015
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-191500-
/O.CON.KILX.FL.W.0024.000000T0000Z-150619T1500Z/
/SEVI2.1.ER.150617T1945Z.150618T1730Z.150619T0900Z.NO/
951 PM CDT THU JUN 18 2015
The Flood Warning continues for
The Spoon River at Seville.
* Until Friday morning.
* At 845 PM Thursday the stage was 22.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 22.4 Thu 9 PM 21.8 19.2 16.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$794
WGUS83 KILX 191300
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
800 AM CDT FRI JUN 19 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-191330-
/O.CAN.KILX.FL.W.0024.000000T0000Z-150619T1500Z/
/SEVI2.1.ER.150617T1945Z.150618T1730Z.150619T1000Z.NO/
800 AM CDT FRI JUN 19 2015
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 745 AM Friday the stage was 21.7 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at 500 AM Friday.
* Forecast...The river will continue to fall to 19.2 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Spoon River
Seville 22 21.7 Fri 8 AM 19.2 16.2 14.1
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 16, 10:42 AM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 16, 10:42 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1042 AM CDT TUE JUN 16 2015 .UPDATE... ISSUED AT 1036 AM CDT TUE JUN 16 2015 MORNING SURFACE DATA SHOWS THE BOUNDARY HAS SLIPPED TO THE SOUTH...NOW OVER SOUTHEAST IL. SOME INSTABILITY JUST SOUTH OF BOUNDARY, WITH PLENTY OF 850MB TRANSPORT OF MOISTURE TO EAST ALONG THE SOUTH PORTION OF FRONTAL ZONE. WITH PW OF 2 INCHES OR MORE OVER SOUTHERN IL, POTENTIAL FOR AFTERNOON AND OVERNIGHT CONVECTION REMAINS WITH BEST FLASH FLOOD POTENTIAL OVER SOUTHERN THIRD OF IL. WILL CONTINUE FLASH FLOOD WATCH. && .SHORT TERM...(TODAY) ISSUED AT 302 AM CDT TUE JUN 16 2015 07Z/2AM SURFACE ANALYSIS SHOWS COLD FRONT EXTENDING FROM NORTHERN INDIANA TO CENTRAL MISSOURI. MOST OF THE CONVECTION ASSOCIATED WITH THE FRONT EARLIER IN THE EVENING HAS DISSIPATED...LEAVING BEHIND MOSTLY DRY CONDITIONS ACROSS CENTRAL ILLINOIS. FURTHER SOUTH...A BAND OF SHOWERS FROM SOUTH OF SAINT LOUIS TO NEAR EVANSVILLE IS LIFTING SLOWLY NORTHEASTWARD AND SHOULD SPILL INTO THE SOUTHEAST KILX CWA OVER THE NEXT COUPLE OF HOURS. FRONT WILL CONTINUE TO SAG SOUTHWARD BEFORE STALLING JUST SOUTH OF THE I-72 CORRIDOR LATER THIS MORNING. THINK SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF THE BOUNDARY FROM LATE MORNING THROUGH THE AFTERNOON...WITH THE GREATEST CONCENTRATION OF SHOWERS REMAINING ACROSS THE SE CWA. AS WAS FIRST SEEN IN MODEL RUNS LAST NIGHT...IT NOW APPEARS THE FRONT WILL GET FAR ENOUGH SOUTH TO GIVE NORTHERN PARTS OF THE AREA A BREAK IN THE PRECIP CHANCES TODAY. HAVE GONE WITH A DRY FORECAST FROM THE PEORIA AREA NORTHWARD ACCORDINGLY. WILL MAINTAIN CHANCE POPS ACROSS THE CENTER OF THE CWA AND LIKELY POPS ALONG/SOUTH OF I-70. .LONG TERM...(TONIGHT THROUGH MONDAY) ISSUED AT 302 AM CDT TUE JUN 16 2015 UPPER-LEVEL DISTURBANCE TRACKING ALONG THE BOUNDARY WILL BRING THE NEXT THREAT FOR HEAVY RAIN INTO PORTIONS OF CENTRAL AND SOUTHEAST ILLINOIS TONIGHT INTO WEDNESDAY. NAM/GFS/ECMWF ARE ALL IN GOOD AGREEMENT WITH THE HEAVY RAINFALL AXIS SETTING UP ALONG THE I-70 CORRIDOR. WITH PRECIPITABLE WATER VALUES OF 1.75 TO 2.00 AND ENHANCED FORCING PROVIDED BY THE UPPER WAVE...EXCESSIVE RAINFALL RATES OF 1-2 INCHES PER HOUR WILL BE LIKELY WITH SOME OF THE STORMS. EVEN THOUGH THIS PARTICULAR AREA HAS SEEN THE LEAST AMOUNT OF RAIN OVER THE PAST SEVERAL DAYS...AM CONCERNED THAT THESE RAINFALL RATES WILL LEAD TO FLASH FLOODING OF LOW-LYING AND POOR DRAINAGE AREAS AND CREATE SIGNIFICANT RISES ON MANY AREA CREEKS AND STREAMS. AS A RESULT...WILL BE ISSUING A FLASH FLOOD WATCH FOR LOCATIONS ALONG AND SOUTH OF A PARIS TO TAYLORVILLE LINE TONIGHT THROUGH WEDNESDAY. ONCE THIS WAVE PASSES...THERE WILL LIKELY BE A LULL IN PRECIP CHANCES WEDNESDAY NIGHT THROUGH MUCH OF THURSDAY BEFORE THE REMNANTS OF TROPICAL STORM BILL APPROACH FROM THE SOUTHWEST LATER IN THE WEEK. MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT WITH THE TIMING AND TRACK OF THIS FEATURE...WITH THE 00Z JUNE 16 NAM SLOWING ITS NORTHEASTWARD TRACK CONSIDERABLY FROM PREVIOUS RUNS. MODEL CONSENSUS CONTINUES TO POINT TO A TRACK INTO THE OHIO RIVER VALLEY THURSDAY NIGHT THROUGH FRIDAY NIGHT. AS A RESULT...HAVE FOCUSED LIKELY POPS ALONG/SOUTH OF I-70 DURING THAT TIME FRAME...WITH ONLY CHANCE POPS FURTHER NORTH ACROSS THE REMAINDER OF THE AREA. WILL NEED TO WATCH THIS FEATURE CLOSELY...AS THE POTENTIAL EXISTS FOR ANOTHER ROUND OF HEAVY RAIN ACROSS THE SE CWA. AFTER BILL EXITS THE REGION...A HOT AND DRY DAY WILL BE IN STORE ACROSS CENTRAL ILLINOIS ON SATURDAY BEFORE A NORTHERN STREAM WAVE AND ITS ASSOCIATED COLD FRONT APPROACH FROM THE NORTHWEST SATURDAY NIGHT INTO SUNDAY. HAVE BROUGHT POPS BACK INTO THE PICTURE ACROSS ALL BUT THE FAR SE CWA SATURDAY NIGHT...THEN EVERYWHERE SUNDAY AND SUNDAY NIGHT. AFTER THAT...MODELS DROP BOUNDARY SOUTH OF THE OHIO RIVER AND BRING A SLIGHTLY COOLER/LESS HUMID AIRMASS INTO THE AREA BY MONDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 625 AM CDT TUE JUN 16 2015 A PERIOD OF MVFR TO IFR CIGS WILL OCCUR OVER THE TAF SITES THRU 15Z BEFORE WE SEE THE BASES START TO LIFT TO LOW VFR CATEGORY BY THIS AFTERNOON. FORECAST SOUNDINGS SHOWING A BIT OF DRIER AIR ADVECTING INTO THE AREA FOR A BRIEF TIME LATE THIS AFTERNOON...SO THERE IS THE CHANCE WE SEE THE CIGS SCATTER OUT FOR A TIME LATER TODAY BEFORE LOWER VFR CIGS MOVE IN FOR TONIGHT. RAIN CHANCES LOOK TO BE CONFINED TO AREAS SOUTH OF I-72 WITH THE THREAT FOR SHOWERS MOVING NORTH WITH A WARM FRONT TONIGHT ALONG WITH LOWERING CIGS TO LOW VFR OR EVEN BRIEF PERIODS OF MVFR CIGS OVERNIGHT. RAIN CHANCES WILL START TO EDGE BACK NORTH OVERNIGHT AS A WARM FRONT LIFTS ACROSS THE FORECAST AREA. WILL CONTINUE TO JUST MENION VCTS AT MOST SITES OVERNIGHT. SFC WINDS WILL BEGIN TO SHIFT INTO THE NORTHEAST THIS MORNING WITH SPEEDS IN THE 7 TO 12 KT RANGE WITH WINDS GRADUALLY VEERING INTO AN EASTERLY DIRECTION AT 5 TO 10 KTS TONIGHT. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY EVENING FOR ILZ052-054>057-061>063-066>068-071>073. && UPDATE...GOETSCH SHORT TERM...BARNES LONG TERM...BARNES AVIATION...SMITH
Hazardous weather outlook, Jun 16, 11:38 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1138 AM CDT TUE JUN 16 2015 ILZ027>031-036>038-171200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1138 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. NO SEVERE WEATHER IS EXPECTED. MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE REST OF THE WEEK WHILE MINOR FLOODING CONTINUES ALONG THE SANGAMON AND SPOON RIVERS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH SUNDAY. ONCE AGAIN...A FEW OF THE STORMS WEDNESDAY AFTERNOON AND EARLY EVENING MAY PRODUCE STRONG WIND GUSTS. IN ADDITION...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE...PARTICULARY THURSDAY INTO FRIDAY... ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. ILZ040>051-053-171200- CASS-CHAMPAIGN-DE WITT-LOGAN-MACON-MASON-MENARD-MORGAN-PIATT- SANGAMON-SCHUYLER-SCOTT-VERMILION- 1138 AM CDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN THIS AFTERNOON INTO TONIGHT. THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL WITH SOME OF THE STRONGER STORMS. A FEW THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING STRONG WIND GUSTS THIS AFTERNOON INTO EARLY THIS EVENING. MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER THROUGH THE REST OF THE WEEK WHILE MINOR FLOODING CONTINUES ALONG THE SANGAMON AND SPOON RIVERS FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH SUNDAY. ONCE AGAIN...A FEW OF THE STORMS WEDNESDAY AFTERNOON AND EARLY EVENING MAY PRODUCE STRONG WIND GUSTS.THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE...PARTICULARY THURSDAY INTO FRIDAY... ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ052-054>057-061>063-066>068-071>073-171200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 1138 AM CDT TUE JUN 16 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS AFTERNOON...AND ESPECIALLY TONIGHT THROUGH WEDNESDAY AS A FRONTAL BOUNDARY LIFTS SLOWLY NORTH. A FEW STORMS MAY CONTAIN STRONG WIND GUSTS THIS AFTERNOON AND EARLY THIS EVENING. THE THREAT FOR HEAVY RAINFALL WILL INCREASE ACROSS THE AREA TONIGHT THROUGH WEDNESDAY...WHICH MAY PRODUCE FLASH FLOODING AND INCREASE THE THREAT FOR MORE SIGNIFICANT RIVER FLOODING. WITH THE EXPECTED HEAVY RAINFALL OVER THE AREA DURING THE NEXT FEW DAYS...LOOK FOR MINOR FLOODING TO OCCUR ALONG THE WABASH...LITTLE WABASH AND EMBARRAS BASINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY THROUGH SUNDAY. A FEW OF THE STORMS WEDNESDAY AFTERNOON AND EARLY EVENING MAY PRODUCE STRONG WIND GUSTY...HOWEVER...THE GREATER THREAT WILL BE WITH THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL...ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS AND HEAVY RAINFALL...OR FLOODING WOULD BE APPRECIATED. GOETSCH
In the hours before
Local storm report, Jun 16, 8:13 AM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
813 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/16/2015 M1.09 INCH MENARD IL MESONET
24 HOUR TOTAL
0800 AM HEAVY RAIN PANA 39.39N 89.08W
06/16/2015 M1.11 INCH CHRISTIAN IL TRAINED SPOTTER
24 HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
06/16/2015 M1.65 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jun 16, 8:22 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
822 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
06/16/2015 M1.22 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jun 16, 8:23 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
823 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN PEORIA 40.74N 89.61W
06/16/2015 M1.76 INCH PEORIA IL MESONET
JUNE 15 TOTAL
0600 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/16/2015 M1.04 INCH MARSHALL IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN CANTON 40.56N 90.04W
06/16/2015 M1.86 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
06/16/2015 M1.09 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/16/2015 M1.35 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/16/2015 M1.13 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
06/16/2015 M1.50 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN MINONK 40.90N 89.04W
06/16/2015 M1.35 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/16/2015 M1.51 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL. JCKI2
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/16/2015 M1.07 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/16/2015 M1.09 INCH MENARD IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
06/16/2015 M1.65 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
06/16/2015 M1.19 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN PANA 39.39N 89.08W
06/16/2015 M1.32 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN PANA 39.39N 89.08W
06/16/2015 M1.11 INCH CHRISTIAN IL TRAINED SPOTTER
24 HOUR TOTAL
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
06/16/2015 M1.22 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jun 16, 8:59 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
859 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM HEAVY RAIN 7 NW PEORIA 40.82N 89.70W
06/16/2015 M2.10 INCH PEORIA IL NWS EMPLOYEE
24 HOUR TOTAL
&&
25Local storm report, Jun 16, 11:01 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1101 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN PEKIN 40.57N 89.63W
06/16/2015 M1.37 INCH TAZEWELL IL MESONET
TOTAL FROM LAST NIGHT
0700 AM HEAVY RAIN 1 N PETERSBURG 40.03N 89.85W
06/16/2015 M1.28 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
1045 AM HEAVY RAIN 5 SW MOUNT PULASKI 39.96N 89.35W
06/16/2015 M1.34 INCH LOGAN IL MESONET
24 HOUR TOTAL
0530 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/16/2015 M1.35 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jun 16, 11:44 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1144 AM CDT TUE JUN 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/16/2015 M1.35 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL
0530 AM HEAVY RAIN PEORIA 40.74N 89.61W
06/16/2015 M1.76 INCH PEORIA IL MESONET
JUNE 15 TOTAL
0600 AM HEAVY RAIN JACKSONVILLE 39.73N 90.23W
06/16/2015 M1.51 INCH MORGAN IL CO-OP OBSERVER
24 HOUR TOTAL. JCKI2
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/16/2015 M1.35 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN CANTON 40.56N 90.04W
06/16/2015 M1.86 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/16/2015 M1.04 INCH MARSHALL IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN MINONK 40.90N 89.04W
06/16/2015 M1.35 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN RUSHVILLE 40.12N 90.57W
06/16/2015 M1.50 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/16/2015 M1.13 INCH CASS IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 5 W BLOOMINGTON 40.48N 89.07W
06/16/2015 M1.09 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN PANA 39.39N 89.08W
06/16/2015 M1.32 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 NW NEOGA 39.36N 88.50W
06/16/2015 M1.19 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN ROANOKE 40.80N 89.20W
06/16/2015 M1.65 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN PETERSBURG 40.01N 89.85W
06/16/2015 M1.09 INCH MENARD IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/16/2015 M1.07 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N PETERSBURG 40.03N 89.85W
06/16/2015 M1.28 INCH MENARD IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN PANA 39.39N 89.08W
06/16/2015 M1.11 INCH CHRISTIAN IL TRAINED SPOTTER
24 HOUR TOTAL
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
06/16/2015 M1.22 INCH PEORIA IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:00 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Shelby | 30 min |
| Jun 15, 7:17 PM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| Jun 15, 7:31 PM CDT | Severe Thunderstorm Warning | ILX | Moultrie, Shelby | 29 min |
| Jun 15, 7:54 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland | 51 min |
| Jun 15, 7:58 PM CDT | Special Weather Statement | ILX | Woodford | 32 min |
| Jun 15, 8:34 PM CDT | Special Weather Statement | ILX | Edgar | 41 min |
| Jun 16, 3:14 AM CDT | Flash Flood Watch | ILX | Christian, Clark, Clay, Coles, Crawford, Cumberland and 8 more | 40 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.